MathSciNet Relay Station
MathSciNet bibliographic data
MR405144 (53 #8939) 47A55
Gohberg, I.; Kaashoek, M. A.; Lay, D. C. Spectral classification of operators and operator functions. Bull. Amer. Math. Soc. 82 (1976), no. 4, 587–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement